Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had loose motions;. Taken aldicit. Affected emotionally. Help?

Last year I sufferred for loose motion for nearly four month during gaps right from August 2012 till December after that I did recover but had Aldicit till April. After stopping medicines my bowls have become irregular some times I pass once a day some times twice a day or once in two days. Even after having cleared bowls I have urge to go for the whole day it has effected me emotionally I have stopped going out as I am not sure when I have the urge now since January I am much better but the urge to clear the bowl is there whole day and have lot of gas problem please help me
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

The urge to clear the bowels is what we medically call tenesmus and it is a condition that needs treatment. I would think that you should visit with a psychiatrist only after you have ruled out all medical and surgical causes for tenesmus or the urge to clear your bowels regularly, more so if it is affecting your functioning. I think that you should also consult with your family physician to see if you need referrals that are appropriate after testing.

I hope this helped. Take care and have a lovely day !
Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor